# SDR AALA20170201029

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 53,428 hours, 21,537 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 810E102
- Part serial: 0799
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFTER BURNING CENTER TANK DOWN TO ZERO, WITH CENTER PUMP OFF, CENTER TANK QUANTITY INCREASED. REMOVED AND REPLACED LEFT WING FUEL SCAVENGE JET PUMP IAW AMM 28-22-17. LEAK AND OPERATIONAL CHECK GOOD.
